# SDR WRNA201300008

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Aircraft time: 63,512 hours, 16,522 cycles
- Engine: Pwa PW4460
- Engine time: 58,335 hours, 14,701 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT FROM IQQ TO MIA PILOTS NOTICED NR 1 ENGINE HAD LOSS OF OIL PRESSURE AND OIL QUANTITY.  CREW FOLLOWED SHUTDOWN PROCEDURES FOR NR 1 ENGINE. ON SHUTDOWN CREW NOTED:  OIL QTY: 1 QT, OIL TEMP: 156 DEG, OIL PRESSURE: 168.  CREW RETURNED TO IQQ WITHOUT INCIDENT.  AFTER LANDING IN IQQ, MX CHECKED OIL (5 QUARTS), OPENED FAN COWLS AND OIL WAS EVERYWHERE.  CHECKING LINES, FOUND SCAVENGE TUBE LINE LOOSE AND RETORQUED.  ALSO PULLED THE LEFT HYD PUMP AND FOUND THE SPUR GEAR HOUSING WAS DAMAGED, REPLACED IT PER AMM 29-11-20.  PERFORMED IDLE AND HIGH POWER RUN UP PER AMM71-02-02, NO LEAKS NOTED.  ENGINE PLACED ON OIL WATCH.
